ive been on accutane for a little over 2 weeks. I dont know what this is called, but on my chin, upper lip, and corners of my nose, i have these little white things sticking out . It looks like dry skin but its not because i can tweeze them out. Is this just accutane pushing all the crap out and how long will it be like this because it makes my skin look flaky when actually its not.
i had that it will pass in a few weeks i was finding accutane a struggle cause it did not seem like it was working but i had all the side affects dry lips bleeding nose patches of dry skin on random parts of my body but it seems to be working now when the spots start to go away the dry skin on your face should go with them i now have good patches of clear skin and the spots i do have are nothing to worry about and they dry up the same day they apear.a course of accutane can be realy distressin at first just keep understanding close friends around you and look after yourself